advertisement
Question
Posted by: John | 2011/06/23

Help me

Ritalin causes terrible pain in my eye and neck and my entire body. It also pulls my eye muscles and neck muscles and I have spasms all over especially behind the eye. It feels like the right side of my face is swelling up with pain. Is this a long term side effect of using Ritalin for 20 years. Oh and my head swells up too with pressure in my ears. I also smoke and take tranquilizers to ease ease the pain but to no satisfaction. Why do you doctors put us on addictive drugs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear John,
I really do wish I could help you, but I can't think o any further way to do so. Most psychiatrists have little need to prescribe or recommend Ritalin, and like them, I have not come across the most distressing effects you describe. At least I'm not one of those doctors who concern you by putting people on potentially addictive drugs in this way.
What you describe sounds more like the sort of dystonic side-effects one sees with some other, rather different drugs. Only someone who frequently uses Ritalin and for long periods, might have relevant experience to help you here.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/06/23

Dear John,
I really do wish I could help you, but I can't think o any further way to do so. Most psychiatrists have little need to prescribe or recommend Ritalin, and like them, I have not come across the most distressing effects you describe. At least I'm not one of those doctors who concern you by putting people on potentially addictive drugs in this way.
What you describe sounds more like the sort of dystonic side-effects one sees with some other, rather different drugs. Only someone who frequently uses Ritalin and for long periods, might have relevant experience to help you here.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement